# SDR CALA2013112593216

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 64,297 hours, 24,445 cycles
- Engine: Iae V2527A5
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indication Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ZONE TEMP INDICATION INOPERATIVE ON CRUISE SYSTEM ECAM PAGE.
